# SDR ASAA0080661

- Difficulty date: November 19, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Part serial: 0821
- Condition: Discharged
- Location: Aft Cargo Bay
- Part time: 15,706 hours, 9,126 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, EXTERIOR OVERWING EMERGENCY EXIT LIGHTS WERE DETERMINED TO BE INOPERATIVE.  REPLACED BATTERY PACK.  LIGHTS OPERATED NORMALLY.  (M)
